9 doctors weighed in:
Why is it that when I stand up or even look up I get dizzy and lightheaded?
9 doctors weighed in

Dr. Budi Bahureksa
Internal Medicine - Cardiology
6 doctors agree
In brief: How old are you?
It depends on your age -- if you are 60 or older, there is a possibility that you may have vascular disease that supplies the brain or in the brain itself -- and if you are less than 40 and generally in good health, most likely is volume related or anemia -- but regardless, you need to see your doctor and get checked out -.

In brief: How old are you?
It depends on your age -- if you are 60 or older, there is a possibility that you may have vascular disease that supplies the brain or in the brain itself -- and if you are less than 40 and generally in good health, most likely is volume related or anemia -- but regardless, you need to see your doctor and get checked out -.
Dr. Budi Bahureksa
Dr. Budi Bahureksa
Thank
Dr. Vasudev Ananthram
Internal Medicine - Cardiology
1 doctor agrees
In brief: Talk to your doc
When you stand up your BP may drop.
If it takes more than a few seconds to increase as with certain meds, you may feel light headed. In older people with atherosclerosis looking up can slow the heart beat causing lightheadedness (carotid hypersensitivity). You may simply be having benign positional vertigo in which case you feel an imbalance or room spinning. All of these can be remedied.

In brief: Talk to your doc
When you stand up your BP may drop.
If it takes more than a few seconds to increase as with certain meds, you may feel light headed. In older people with atherosclerosis looking up can slow the heart beat causing lightheadedness (carotid hypersensitivity). You may simply be having benign positional vertigo in which case you feel an imbalance or room spinning. All of these can be remedied.
Dr. Vasudev Ananthram
Dr. Vasudev Ananthram
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors